MathSciNet Relay Station
MathSciNet bibliographic data
MR2398539 (2009j:47143) 47H20 (47H09 47H10)
Kang, Jung Im Fixed point set of semigroups of non-expansive mappings and amenability. J. Math. Anal. Appl. 341 (2008), no. 2, 1445–1456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement